EconPapers    
Economics at your fingertips  
 

International evidence on the persistence of economic fluctuations

John Campbell and N. Gregory Mankiw

Journal of Monetary Economics, 1989, vol. 23, issue 2, 319-333

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (106)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3932(89)90054-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: International Evidence on the Persistence of Economic Fluctuations (1989) Downloads
Working Paper: International Evidence on the Persistence of Economic Fluctuations (1988) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:23:y:1989:i:2:p:319-333

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:moneco:v:23:y:1989:i:2:p:319-333